# SDR 6500239965

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2565 · Escape Slide
- Part: Slide Battery
- Part number: 113317
- Condition: Discharged
- Location: Pax Door
- Part time: 13,646 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EVACUATION SLIDE BATTERY PACK FAILED TEST.  REPLACED SLIDE, OPERATIONAL CHECK OK.
